# SDR CALA2014010790052

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 71,904 hours, 12,485 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING EICAS ADVISORY DISPLAYED, MAT MX MESSAGE 21-14132 FOR F D FLOW SENSOR BEING REPORTED.
